# SDR USAA2013031800012

- Difficulty date: March 17, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 74,130 hours, 33,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CIRCUIT BREAKER POPPED (LIGHTING).  RESET CIRCUIT BREAKER (EMERGENCY LIGHTS) PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM NO FAULTS NOTED.
